PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global well-posedness for the 2-D Boussinesq system with temperature-dependent thermal diffusivity

Volume 135 / 2014

Qionglei Chen, Liya Jiang Colloquium Mathematicum 135 (2014), 187-199 MSC: Primary 35Q30. DOI: 10.4064/cm135-2-3

Abstract

We prove the global well-posedness of the 2-D Boussinesq system with temperature dependent thermal diffusivity and zero viscosity coefficient.

Authors

  • Qionglei ChenInstitute of Applied Physics
    and Computational Mathematics
    P.O. Box 8009
    Beijing 100088, P.R. China
    e-mail
  • Liya JiangZhejiang University of Technology
    18, Chaowang Road
    Hangzhou 310014, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image